# SDR ABXA9700860

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5302921
- Condition: Damaged
- Location: Bs 392
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE INTERCOSTAL AT STA 392 LONGERON 15 RT WAS FOUND DAMAGED.  THE INTERCOSTAL WAS REPAIRED IAW DC9 SRM 53-11-2.
